# SDR ASAA0540427

- Difficulty date: August 22, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546430167
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MID FLAP T/E WEDGE 7420R HAS SEVERAL DINGS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLERS IAW SRM.  (K)
